# SDR DALA2023110709174

- Difficulty date: November 3, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 86,573 hours, 16,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1804 COCKPIT EMERGENCY EXIT SIGN INOP. CORRECTIVE ACTION: FOUND SIGN ILLUMINATES WHEN INTERNAL CONTROL SWITCH SELECTED TO ON BUT NOT WITH EMERGENCY LIGHT SWITCH SET TO ON OR ARM AND POWER KILLED- REPLACED COCKPIT EMERGENCY EXIT SIGN PER B767 MM 33-51 OPS NORMAL (4620324)
